# SDR A6WA202303228523

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 39,999 hours, 38,670 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 601R3111975
- Part serial: NSA
- Condition: Corroded
- Location: Fs599 To Fs559.0
- Part time: 39,999 hours, 38,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERIOR, FLOORBOARD SUPPORT STRUCTURE CORRODED, 8" LEFT OF CTR LINE, 3" FWD OF FS 559+16  *********AIRCRAFT REMOVED FROM SERVICE************** REMOVED AND INSTALLED NEW FLOOR SUPPORT T. CAP FROM FS 559 TO 559+112 LBL 9.00 IAW CRJ 200 SRSM 51-40-11 AND EA 105-2023-042
